Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switching it up - Lexapro to WelbutrinXL mattsit

Posted by ConfusedChris on February 23, 2006, at 14:31:01

In reply to Switching it up - Lexapro to WelbutrinXL, posted by mattsit on January 24, 2005, at 16:56:18

I was having serious sexual side effects with Lexapro too (my boyfriend isn't very happy), as well has one hell of an appetite. My doc switched me to Welbutrin XL, I am only 6 days into it and the only complaint I have is I feel like I've drank a pot of coffee, I have been getting really light headed and feel dizzy - I am told this should subside - we'll see. Good Luck. I would be interested in seeing how well you do with the switch.


My doctor is switching me as I continue to have serious sexual side effects with the Lex. No drive, not interested, and when I went there, not even close to being about to complete.
>
> Anyway, has anyone had luck with the Welbutrin XL? Im hoping i dont lose my good feelings Im having after 4 months of lexapro. No panic attacks, no depression..Im hoping this isnt a bad move, but i feel it is a neccesary one as my marriage is seriously being affected.
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[612489]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ConfusedChris thread:446946
URL: http://www.dr-bob.org/babble/20060219/msgs/612489.html